# SDR 99ZZZX2087

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aviation Propellers Inc, repair station ME4R359M
- Propeller: Mcauly D3A32C88
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D6608C88
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER RECEIVED FOR 5-YEAR OVERHAUL.  DURING HUB INSPECTION, DISCOVERED CRACK IN NR 2 BLADE SOCKET 4 THREADS IN AT 2 DEGREE TO 3 DEGREE POSITION ABOUT 1 INCH LONG.  CRACK DISCOVERED USING A 10X POWER MICROSCOPE.
